# SDR USAA2009012690155

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 35,661 hours, 13,545 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4911710
- Part serial: 440
- Condition: Faulty
- Location: Slat/Flap Contrl
- Part time: 41,299 hours, 17,597 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 573 LAS-TPA - EMERGENCY LANDING - CREW REPORTED A SLAT LOCK FAULT MESSAGE ON ECAM.  VERIFIED SLATS WERE RETRACTED.  CREW DECLARED AN EMERGENCY AND A ZERO DEGREE FLAPS/SLATS LANDING WAS ACCOMPLISHED.  MAINTENANCE REMOVED AND REPLACED THE SLAT/FLAP CONTROL COMPUTER PER AIRBUS MAINTENANCE MANUAL 27-54-00-710-002.
